RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 3, Pages 107–126 (Mi msb7705)  

This article is cited in 1 scientific paper (total in 1 paper)

Convex hulls of a curve in control theory

A. N. Kurbatskii

Moscow School of Economics of Lomonosov MSU

Abstract: A classification is obtained for typical singularities of the local transitivity sets of control systems on three-dimensional manifolds with nonconvex indicatrices that are closed smooth spatial curves.
Bibliography: 8 titles.

Keywords: transitivity set, singularity, convex hull.

DOI: https://doi.org/10.4213/sm7705

Full text: PDF file (561 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:3, 406–423

Bibliographic databases:

UDC: 517.988+519.71
MSC: 58E25, 58K25, 58K50
Received: 05.03.2010 and 13.12.2011

Citation: A. N. Kurbatskii, “Convex hulls of a curve in control theory”, Mat. Sb., 203:3 (2012), 107–126; Sb. Math., 203:3 (2012), 406–423

Citation in format AMSBIB
\Bibitem{Kur12}
\by A.~N.~Kurbatskii
\paper Convex hulls of a~curve in control theory
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 3
\pages 107--126
\mathnet{http://mi.mathnet.ru/msb7705}
\crossref{https://doi.org/10.4213/sm7705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961734}
\zmath{https://zbmath.org/?q=an:1250.58007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203..406K}
\elib{http://elibrary.ru/item.asp?id=19066452}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 3
\pages 406--423
\crossref{https://doi.org/10.1070/SM2012v203n03ABEH004228}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304048700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862062638}


Linking options:
  • http://mi.mathnet.ru/eng/msb7705
  • https://doi.org/10.4213/sm7705
  • http://mi.mathnet.ru/eng/msb/v203/i3/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Zakalyukin, A. N. Kurbatskii, “Convex hulls of indicatrices and singularities of the transitivity zone in $\mathbb R^3$”, J. Math. Sci. (N. Y.), 195:3 (2013), 412–426  crossref  mathscinet  zmath  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:426
    Full text:91
    References:39
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020